BIROn - Birkbeck Institutional Research Online

    On locally maximal product-free sets in 2-groups of coclass 1

    Anabanti, Chimere (2016) On locally maximal product-free sets in 2-groups of coclass 1. Quasigroups and Related Systems 24 (2), pp. 151-156. ISSN 1561-2848.

    Full text not available from this repository.

    Abstract

    This paper is in two parts: first, we classify the 2-groups of coclass 1 that contain locally maximal product-free sets of size 4, then give a classification of the filled 2-groups of coclass 1.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 07 Dec 2017 07:14
    Last Modified: 07 Dec 2017 07:14
    URI: http://eprints.bbk.ac.uk/id/eprint/20549

    Statistics

    Downloads
    Activity Overview
    0Downloads
    77Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item